# SDR IXXA05RNG093S

- Difficulty date: October 28, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 400
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CORROSION ON THE UPPER SKIN AT OB PYLON NR 4-RT.  DAMAGED AREA WAS CLEANED AND REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-2-1 FIG 38 AND EWO ATI 57-058.
